# SDR UIEA2014012800040

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 59,601 hours, 8,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Crew Rest
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING REVERSE THRUST ON LANDING, SMOKE IN CREW REST AREA, ADVISORY EICAS MESSAGE APPEARED WITH VISIBLE SMOKE & ODOR IN CREW REST AREA.  COMPLIED WITH CONDITIONAL INSPECTION IAW AMM 05-51-56, TASK 05-51-56-200-801, SMOKE OR FUMES IN CABIN. NO DEFECTS NOTED.
